Alert archive / Minnesota / Special Weather Statements in 2010

Special Weather Statement, NWS Duluth, MN

May 1, 2010Carlton County, Minnesota

NWS Duluth, MN issued this special weather statement at May 1, 2010, 2:08 AM CDT for Carlton County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2010, 2:08 AM CDT (07:08 UTC)
Expired
May 1, 2010, 2:45 AM CDT
In force
37 min
Issued by
NWS Duluth, MN

County Carlton County, MN

The radar

The Duluth radar (KDLH), 15 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 7.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2010-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2010-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WWUS83 KDLH 010708
SPSDLH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 AM CDT SAT MAY 1 2010

MNZ019-020-037-010745-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
208 AM CDT SAT MAY 1 2010

...STRONG STORMS HEADED TOWARDS CLOQUET...DULUTH...HERMANTOWN...

AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAHTOWA...MOVING NORTHEAST AT 50 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  CARLTON AND WRENSHALL BY 215 AM...
  CLOQUET AND SCANLON BY 220 AM...
  BROOKSTON AND FOND DU LAC BY 225 AM...
  SAGINAW AND MUNGER BY 230 AM...
  TWIG AND HERMANTOWN BY 235 AM...
  FREDENBERG AND TAFT BY 240 AM...


GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4672 9297 4722 9240 4692 9181 4678 9208
      4676 9208 4669 9219 4668 9218 4665 9221
      4666 9229 4657 9229 4642 9250

$$

LONKA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at May 1, 12:56 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 1, 12:56 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1256 AM CDT SAT MAY 1 2010

.AVIATION.../06Z TAF ISSUANCE/
NORTHLAND STILL UNDER INFLUENCE OF UPPER LEVEL LOW PRES...AND SOME
LINGERING INSTABILITY ALOFT IS LEADING TO ISO TS EVEN LATE THIS
EVENING. EXPECT TS POTENTIAL TO CONTINUE TO FADE THROUGH THE
OVERNIGHT...THOUGH A RENEGADE STORM MAY STILL AFFECT KDLH...KHIB...
OR KHYR. OTW...IMPROVING CONDITIONS AS VFR SKIES/VSBYS EXPECTED
FOR THE TAF PD...EXCEPT FOR KINL...WHICH IS LIKELY TO SEE MVFR
CIGS WITH WRAP AROUND LO LVL MOISTURE IN CLOSE PROXIMITY TO CANADIAN
LOW. WINDS WILL BECOME GUSTY FROM THE SW SAT MORN...FINALLY
BECOMING LIGHT TOWARDS SUNSET.

&&

PREV DISCUSSION... /ISSUED 319 PM CDT FRI APR 30 2010/

DISCUSSION...MAIN SHORT TERM FOCUS IS ON SEVERE POTENTIAL TONIGHT.

A LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO LIFT
NORTHWARD ACROSS WISCONSIN THIS AFTERNOON. THE STORMS WERE MOVING
RAPIDLY NORTH-NORTHEAST AND HAVE MAINLY AFFECTED FAR SE PORTIONS
OF THE CWA AS OF 3 PM. ADDITIONAL STORMS HAD DEVELOPED IN THE
VICINITY OF THE FRONTAL BOUNDARY APPROACHING FAR EASTERN MN.
CONVERGENCE IN THE VICINITY OF THE FRONT HAS BEEN INCREASING IN
THE VICINITY OF THE FRONT...ALTHOUGH INSTABILITY HAS BEEN SOMEWHAT
LIMITED IN THIS AREA. NW WI SEEMS TO BE THE MAIN POTENTIAL AREA
FOR SEVERE FOR THE EVENING HOURS. DUE TO RAPID STORM MOVEMENT IN
EXCESS OF 50 KNOTS...WE COULD SEE DAMAGING WIND. STRONG SPEED
SHEAR IS ALSO A FACTOR THIS LATE AFTERNOON AND EVENING...ALTHOUGH
DIRECTIONAL SHEAR IS LACKING.

FOR TONIGHT...WILL GO WITH SHOWERS AND THUNDERSTORMS LIKELY ACROSS
THE CWA FOR THE EVENING...THEN TAPER TO CHANCE POPS AFTER
MIDNIGHT. SHORTWAVE LIFTING NORTHEASTWARD ACROSS THE REGION WITH
STRONG UPPER LEVEL DIVERGENCE SHOULD BRING A PRETTY DECENT BATCH
OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH MIDNIGHT.

OTHER THAN THAT...THE UPPER LOW MOVING ACROSS THE INTERNATIONAL
BORDER REGION SHOULD KEEP A CHANCE OF SHOWERS IN THE FORECAST FOR
THE ENTIRE WEEKEND AND INTO THE FIRST PART OF THE UPCOMING WORK
WEEK. THE BEST CHANCE OF SEEING THE SCATTERED SHOWERS WILL BE IN
THE NORTHERN PORTION OF THE CWA...WITH BETTER CHANCES DURING PEAK
HEATING. TEMPS WILL BE ON THE COOL SIDE THROUGH THE WEEKEND.
SHOULD BE SOME GUSTY WINDS ACROSS THE AREA THROUGH THE
WEEKEND...ESPECIALLY ACROSS NW WI ON SATURDAY...WHERE THEY WILL
HAVE A BETTER CHANCE OF MIXING DOWN STRONGER WINDS.

EXTENDED...MONDAY NIGHT THROUGH WEDNESDAY. WEATHER WILL REMAIN
UNSETTLED THROUGH THE FIRST HALF OF NEXT WEEK AS A LARGE UPPER LVL
LOW SETTLES OVER THE NRN PLAINS...PLACING THE WRN GRT LKS YET
AGAIN IN A ZONE OF STRONG MOISTURE TRANSPORT AND INCREASING SHEAR
DUE TO A 80 KT 500 MB FLOW. HOWEVER...LONG TERM MDLS DIFFER
SIGNIFICANTLY IN THE PRECISE POSITION OF THE LOW AND BEST FORCING
WITH THE GFS FASTER AND FURTHER SOUTH THAN THE ECM. KEPT
BROADBRUSH LOW POPS ATTM DUE TO MDL INCONSISTENCIES AND TIMING
UNCERTAINTY.

AVIATION.../18Z TAF ISSUANCE/
AREA OF RAIN AND EMBEDDED THUNDERSTORMS TRACKING VERY QUICKLY
NORTH OVER THE REGION. SHOWERS AND TSTMS WILL BE WIDESPREAD
THROUGH 00Z. THE STRONGEST STORMS AND POTENTIAL FOR WIND GUSTS IN
EXCESS OF 30 KT WILL BE OVER NRN WI. WINDS AND CIGS WILL BE HIGHLY
VARIABLE THROUGH THE AFTERNOON WITH IFR ASSOCIATED WITH ANY
STORMS. CIGS WILL IMPROVE AFT 03Z..AS THUNDER POTENTIAL ALSO
DECREASES THROUGH THE NIGHT. WINDS VEER SOUTHWEST AND INCREASE IN
STRENGTH TO 10-15 KT IN MOST AREAS BY 12Z. SW WIND GUSTS TO 25 KT
WILL BE COMMON SATURDAY WITH ADDITIONAL SHOWERS AND THUNDERSTORMS.

&&

.POINT TEMPS/POPS...
DLH  58  38  57  37 /  30  10  20  10
INL  54  36  51  30 /  50  30  30  20
BRD  59  37  55  35 /  30  20  20  10
HYR  65  42  61  38 /  20  10  20  10
ASX  65  42  59  39 /  20  10  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...DENSE FOG ADVISORY UNTIL 9 AM CDT THIS MORNING FOR MNZ020-021-
     037.

WI...NONE.
LS...NONE.
&&

AVIATION...LONKA
Hazardous weather outlook, Apr 30, 11:26 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1126 PM CDT FRI APR 30 2010

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
1126 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT...MAINLY ACROSS
NORTHWESTERN WISCONSIN...AND PINE AND CARLTON COUNTIES IN
MINNESOTA. SMALL HAIL IS POSSIBLE WITH THE STORMS.

THERE IS A DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM SATURDAY FOR
THE TWIN PORTS AREA AND NORTHSHORE REGION INCLUDING
CLOQUET...DULUTH...TWO HARBORS...SILVER BAY AND GRAND MARAIS.
AREAS OF DENSE FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS IN
THESE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM SATURDAY FOR
THE TWIN PORTS AREA AND NORTHSHORE REGION INCLUDING
CLOQUET...DULUTH...TWO HARBORS...SILVER BAY AND GRAND MARAIS.
AREAS OF DENSE FOG WILL CREATE HAZARDOUS DRIVING CONDITIONS IN
THESE AREAS.

SCATTERED THUNDERSTORMS ARE POSSIBLE FOR ALL BUT THE BRAINERD
LAKES AREA SATURDAY INTO SATURDAY NIGHT. THE THUNDERSTORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LSZ121-140>148-011030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1126 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT. THERE WILL ALSO
BE AREAS OF FOG TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 A SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY AND SATURDAY NIGHT
FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR FROM TACONITE
HARBOR TO GRAND PORTAGE MN.

BERDES

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Apr 30, 11:16 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1116 PM CDT FRI APR 30 2010

MNZ036-038-010445-
PINE-SOUTH AITKIN-
1116 PM CDT FRI APR 30 2010

...STRONG THUNDERSTORM HEADED TO NORTHERN PINE COUNTY...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MCGRATH...MOVING NORTHEAST
AT 35 MPH.

THIS STORM WILL PRODUCE SOME PEA SIZE HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  ARTHYDE AND FINLAYSON BY 1135 PM...
  RUTLEDGE BY 1140 PM...
  DENHAM AND WILLOW RIVER BY 1145 PM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4621 9337 4642 9301 4642 9280 4631 9269
      4615 9305 4615 9330

LONKA
Special weather statement, Apr 30, 11:25 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1125 PM CDT FRI APR 30 2010

MNZ036-038-010500-
PINE-SOUTH AITKIN-
1125 PM CDT FRI APR 30 2010

...STRONG THUNDERSTORMS APPROACHING...

AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 9 MILES WEST OF FINLAYSON...MOVING
EAST AT 20 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
50 MPH...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  HINCKLEY BY 1130 PM...
  FRIESLAND BY 1135 PM...
  FINLAYSON AND SANDSTONE BY 1145 PM...
  RUTLEDGE BY 1155 PM...
  WILLOW RIVER BY MIDNIGHT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 4592 9305 4598 9308 4599 9307 4615 9306
      4615 9317 4628 9323 4641 9278 4587 9279

DC
Special weather statement, Apr 30, 11:51 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1151 PM CDT FRI APR 30 2010

MNZ037-038-010515-
CARLTON/SOUTH ST. LOUIS-PINE-
1151 PM CDT FRI APR 30 2010

...STRONG THUNDERSTORM APPROACHING MOOSE LAKE AREA...

AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DENHAM...MOVING NORTHEAST AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  KETTLE RIVER BY MIDNIGHT...
  MOOSE LAKE BY 1205 AM...
  BARNUM AND NEMADJI BY 1215 AM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4625 9292 4636 9306 4641 9305 4669 9263
      4653 9241

LONKA
Special weather statement, May 1, 1:25 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
125 AM CDT SAT MAY 1 2010

WIZ002-010700-
BAYFIELD-
125 AM CDT SAT MAY 1 2010

...STRONG STORM HEADED THROUGH BAYFIELD COUNTY...

AT 120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF DRUMMOND...MOVING NORTHEAST AT 55
MPH.

THIS STORM WAS REPORTED PRODUCING PEA SIZE HAIL IN
WEBSTER...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  INO AND BENOIT BY 140 AM...
  MOQUAH BY 145 AM...
  BARKSDALE BY 155 AM...
  WASHBURN BY 200 AM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4637 9155 4683 9102 4666 9087 4658 9092
      4649 9093 4625 9132

LONKA
Special weather statement, May 1, 1:29 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
129 AM CDT SAT MAY 1 2010

MNZ038-WIZ001-006-010715-
BURNETT-DOUGLAS-PINE-
129 AM CDT SAT MAY 1 2010

...STRONG STORMS HEADED UP THE UPPER ST CROIX RIVER VALLEY...

AT 125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMD NEAR GRANTSBURG...MOVING NORTHEAST AT 50 MPH.

THE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...

LOCATIONS IMPACTED INCLUDE...
CLOVERDALE...          YELLOWLAKE...         DUXBURY...
BRUNO...               KERRICK...            CLOVERTON...
RIVERSIDE...           DUQUETTE...           COZY CORNER...
NICKERSON...           DAIRYLAND...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4567 9268 4590 9309 4642 9252 4641 9229
      4646 9228 4626 9193

LONKA
Special weather statement, May 1, 2:08 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
208 AM CDT SAT MAY 1 2010

MNZ019-020-037-010745-
CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
208 AM CDT SAT MAY 1 2010

...STRONG STORMS HEADED TOWARDS CLOQUET...DULUTH...HERMANTOWN...

AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MAHTOWA...MOVING NORTHEAST AT 50 MPH.

THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
35 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...

* THE THUNDERSTORM WILL BE NEAR...
  CARLTON AND WRENSHALL BY 215 AM...
  CLOQUET AND SCANLON BY 220 AM...
  BROOKSTON AND FOND DU LAC BY 225 AM...
  SAGINAW AND MUNGER BY 230 AM...
  TWIG AND HERMANTOWN BY 235 AM...
  FREDENBERG AND TAFT BY 240 AM...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4672 9297 4722 9240 4692 9181 4678 9208
      4676 9208 4669 9219 4668 9218 4665 9221
      4666 9229 4657 9229 4642 9250

LONKA

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 10:53 PM CDTSpecial Weather StatementDLHAitkin37 min
Apr 30, 11:12 PM CDTDense Fog AdvisoryDLHCarlton, Cook, Lake, Saint Louis3 hr
Apr 30, 11:16 PM CDTSpecial Weather StatementDLHPine29 min
Apr 30, 11:25 PM CDTSpecial Weather StatementDLHPine35 min
Apr 30, 11:51 PM CDTSpecial Weather StatementDLHCarlton24 min
May 1, 1:29 AM CDTSpecial Weather StatementDLHPine46 min
May 1, 2:54 AM CDTSpecial Weather StatementDLHSaint Louis36 min
May 1, 9:51 AM CDTSmall Craft AdvisoryDLH12 hr
May 1, 1:25 AM CDTSpecial Weather StatementDLHBayfield35 min

Nearby

Special Weather Statements in Minnesota, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.